# SDR DALA2025122909449

- Difficulty date: December 28, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N354DN
- Make and model: Airbus A321-213
- Aircraft serial: 8332
- Aircraft time: 22,858 hours, 9,768 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SVC CK FND EMERGENCY EXIT PATH MARKING LIGHTS (LOWER SEAT MOUNTED) AT ROWS 15,16,19,20,23,24,30,31,36,37 INOP.   FOUND WIRE UNDER SEAT ROW 16 ABC UNPINNED. REINSTALLED PIN, VERIFIED POSITIVE LOCK. ALL SEAT ROW LIGHTS GOOD. (LP 8057240)
